# SDR VNAA2015081700018

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 27,850 hours, 27,838 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC67013050
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE DAMAGE TO RT AILERON UPPER SKIN AND T/E.   REPAIRED THE AILERON IAW REO 601R-57-61-528, REV.
